# SDR UHLA2009072800053

- Difficulty date: July 28, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 9,886 hours, 6,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON IN FLIGHT, OVER ROW 8 AND 11 WITHOUT BEING COMMANDED ON.  EMERGENCY LIGHTS IN AFT ALSO CAME ON.  MX CYCLED ACFT PWR AND TESTED EMERGENCY LIGHTS IAW MM 33-50-01.  SYS OPERATES NORMALLY.
